# SDR 20000515SH017

- Difficulty date: April 13, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N208PC
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5605005
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 4006719906
- Condition: Misinstalled
- Location: Autopilot
- Part time: 786 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A PHASE INSPECTION INCORPORATING INSPECTION TASK NR 22-11-01-211, INSPECTION OF ELEVATOR SERVO MOUNT AND ACTUATOR, FOUND 2 OF THE CABLE DRUM GUARDS WERE NOT TORQUED ALL THE WAY DOWN AND THE UPPER ELEVATOR CABLE HAD RUBBED APPROXIMATELY 20 PERCENT THROUGH AN IMPROPERLY POSITIONED GUARD.  CABLE WAS FOUND SERVICEABLE.  CHAFED GUARD WAS RE-POSITIONED TO A DIFFERENT ''CLOCK ANGLE'', OTHERS TORQUED DOWN AND RETAINER SCREWS RE-SAFETIED.  SUBMITTER STATED THIS IS THE FIRST INSPECTION IN THIS AIRCRAFT ZONE SINCE  AIRCRAFT WAS NEW.   (X)
